# SDR MASA200800412

- Difficulty date: May 21, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 25,696 hours, 22,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7236, ORD-MSN - PAX DOOR PRESSURE FLAP HARD TO CLOSE.  LUBED HANDLE AND PERFORMED OP CHECKS WITH NO DEFECTS.
